# SDR AALA201708219001

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 11,003 hours, 5,447 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Inoperative
- Location: Vent
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, A SMOKE ODOR WAS DETECTED IN THE COCKPIT AND AFT CABIN AFTER LANDING.  ACCOMPLISHED AVIONICS SMOKE CHECKLIST. ODOR DISAPPEARED, ECAM STATED LAND ASAP. AVIONICS SMOKE WITH NO WARNING OR CAUTION LIGHTS.  MAINTENANCE TROUBLESHOT AND FOUND VENT BLOWER FAN INOPERATIVE,  REPLACED THE FAN IAW AMM 21-26-51. ACCOMPLISHED SATISFACTORY OPEERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
